Artículo

El editor permite la descarga del artículo en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

In affirmative, the equivariant inverse problem for Maxwell-type Euler-Lagrange expressions is solved. This allows the proof of the uniqueness of the Maxwell equations. © 1987 American Institute of Physics.

Registro:

Documento: Artículo
Título:The equivariant inverse problem and the Maxwell equations
Autor:Noriega, R.J.; Schifini, C.G.
Filiación:Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 1428 Buenos Aires, Argentina
Año:1987
Volumen:28
Número:4
Página de inicio:815
Página de fin:817
DOI: http://dx.doi.org/10.1063/1.527568
Handle:http://hdl.handle.net/20.500.12110/paper_00222488_v28_n4_p815_Noriega
Título revista:Journal of Mathematical Physics
ISSN:00222488
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00222488_v28_n4_p815_Noriega.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00222488_v28_n4_p815_Noriega

Referencias:

  • The tensor [formula omitted] is the metric tensor of a four-space-time manifold and [formula omitted] We use the summation convention and we raise and lower indices with [formula omitted] and [formula omitted] We denote [formula omitted] where [formula omitted] are the Levi-Civita permutation symbols. The vertical bar stands for covariant derivative and the comma stands for the usual partial derivative. Here, [formula omitted] is the charge-current vector; This is not true for all dimensions. If it is 3, then [formula omitted] is of the form (1.7) and satisfies (1.8) with [formula omitted] but L cannot be replaced by a gauge invariant Lagrangian. See, for example, M. C. Calvo, C. Lopez, R. J. Noriega, and C. G. Schifini, “Gauge invariance of Euler-Lagrange expressions in Einstein-Yang-Mills field theories,” submitted to Gen. Relativ. Gravit; Anderson, I.M., (1984) Ann. Math., 120, p. 329
  • Horndeski, G.W., (1978) Tensor (N.S.), 32 (2), p. 131
  • Kerrighan, B., (1981) Gen. Relativ. Gravit., 13 (1), p. 19
  • Anderson, I.M., Duchamp, T., (1980) Am. J. Math., 102 (5), p. 781
  • Noriega, R.J., Schifini, C.G., (1984) Gen. Relativ. Gravit., 16 (3), p. 292
  • Hlavatý, V., (1952) J. Rat. Mech. Anal., 1, p. 539

Citas:

---------- APA ----------
Noriega, R.J. & Schifini, C.G. (1987) . The equivariant inverse problem and the Maxwell equations. Journal of Mathematical Physics, 28(4), 815-817.
http://dx.doi.org/10.1063/1.527568
---------- CHICAGO ----------
Noriega, R.J., Schifini, C.G. "The equivariant inverse problem and the Maxwell equations" . Journal of Mathematical Physics 28, no. 4 (1987) : 815-817.
http://dx.doi.org/10.1063/1.527568
---------- MLA ----------
Noriega, R.J., Schifini, C.G. "The equivariant inverse problem and the Maxwell equations" . Journal of Mathematical Physics, vol. 28, no. 4, 1987, pp. 815-817.
http://dx.doi.org/10.1063/1.527568
---------- VANCOUVER ----------
Noriega, R.J., Schifini, C.G. The equivariant inverse problem and the Maxwell equations. 1987;28(4):815-817.
http://dx.doi.org/10.1063/1.527568